# SDR 2016FA0000331

- Difficulty date: July 15, 2016
- Submitted: July 15, 2016
- Operation: General aviation
- Aircraft: N17ND
- Make and model: Gulstm GV
- Aircraft serial: 518
- Aircraft time: 9,321 hours, 3,530 cycles
- Engine: Rroyce BR700710A110
- Engine time: 9,160 hours, 5,143 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE NR 2 ENGINE SHUTDOWN.  DID NOT ATTEMPT RESTART.  FOLLOWED POH AND LANDED.
